EconPapers    
Economics at your fingertips  
 

Stability of marketable payoffs with long-term assets

Jean-Marc Bonnisseau and Achis Chery ()

Annals of Finance, 2014, vol. 10, issue 4, 523-552

Abstract: We consider a stochastic financial exchange economy with a finite date-event tree representing time and uncertainty and a financial structure with possibly long-term assets. We exhibit a sufficient condition under which the set of marketable payoffs depends continuously on the arbitrage free asset prices. This generalizes previous results of Angeloni–Cornet and Magill–Quinzii involving only short-term assets. We also show that, under the same condition, the useless portfolios do not depend on the arbitrage free asset prices. We then provide an existence result of financial equilibrium for long term nominal assets for any given state prices with assumptions only on the fundamental datas of the economy. Copyright Springer-Verlag Berlin Heidelberg 2014

Keywords: Incomplete markets; Financial equilibrium; Multi-period model; Long-term assets; D5; D4; G1 (search for similar items in EconPapers)
Date: 2014
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (4)

Downloads: (external link)
http://hdl.handle.net/10.1007/s10436-014-0251-z (text/html)
Access to full text is restricted to subscribers.

Related works:
Working Paper: Stability of marketable payoffs with long-term assets (2014)
Working Paper: Stability of marketable payoffs with long-term assets (2014)
Working Paper: Stability of marketable payoffs with long-term assets (2014)
Working Paper: Stability of marketable payoffs with long-term assets (2013) Downloads
Working Paper: Stability of marketable payoffs with long-term assets (2013) Downloads
Working Paper: Stability of marketable payoffs with long-term assets (2013) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:kap:annfin:v:10:y:2014:i:4:p:523-552

Ordering information: This journal article can be ordered from
http://www.springer.com/finance/journal/10436/PS2

DOI: 10.1007/s10436-014-0251-z

Access Statistics for this article

Annals of Finance is currently edited by Anne Villamil

More articles in Annals of Finance from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-22
Handle: RePEc:kap:annfin:v:10:y:2014:i:4:p:523-552